# SDR R61A201209300543

- Difficulty date: September 30, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,404 hours, 12,102 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: S100021300999002
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED 2 INFANT LIFE VESTS DAMAGED.  MAINTENANCE REPLACED 2 INFANT LIFE VESTS AS REQUIRED PER EEM CHAPTER 4.
